My Odd Experience with Benzodiazepines! Vibrations...

Discussion in 'Support' started by Hope2015, Sep 28, 2015.

tinnitus forum
    1. Hope2015

      Hope2015 Member

      Tinnitus Since:
      17.06.2015
      Cause of Tinnitus:
      loud music
      Hello everyone!

      I just want to share with you my odd experience with benzodiazepines.
      I got my T about 4 months ago now from acoustic trauma(I used to listen to very loud music).
      After trying a lot of treatments that failed, for sleeping I started to use Xanax or Diazepam or Bromazepam. I use this only when I feel very depressed or I am very stressed so I can't sleep.
      I made an "experiment" and I guess it's because of them, when I use benzos for more than 2 days I start to hear a vibration in my right ear, it's like "wooooo, boooo".
      When this first happened I tought it's because my Tinnitus is going crazy again, but I stopped taking them and after one day the vibration stops.
      I don't know if it's really because of benzos or something but from my experience I notice that vibration only in my right ear when I take them.
      Anyone experienced such vibrations from time to time? From medications or it appears out of blue?

      Thank you!
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.